# SDR HDNA2024120200936

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: General aviation
- Aircraft: N407NA
- Make and model: Bell 407
- Aircraft serial: 54446
- Aircraft time: 4,329 hours, 22,546 cycles
- Engine: Allsn 250C47B
- Engine time: 3,744 hours, 5,935 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 0110097220
- Part serial: 1YG005386
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PRIMARY FLIGHT DISPLAY HAD INTERNAL FAILURE RESULTING IN SMOKE COMING FROM SD CARD SLOTS. AIRCRAFT LANDED WITH NO OTHER FAULTS.
